# SDR ERAA097512

- Difficulty date: July 11, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N577EH
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- Aircraft time: 16,610 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 7625101102102
- Part serial: 1529
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT LEAKING.  SENT TO OFFSHORE HELICOPTER FOR REPAIR.  REPAIRED IAW OHSS 100-1 AND C/W INSPECTION IAW 32-70-03.
